Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Asked to take medication for Rheumatoid arthritis for a month. Will the pain reoccur?

I am taking lots of medicines for rheumatoid arthritis & have been told to take them for a month , i.e.-from 26/3/13 to 25/4/13. If I stop after a month, then will my pain & discomfort recur again???
I am having pain in my rt. knee even after taking medicines. Is it due to too many medicines? Is my uric acid at an increased level??/
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
dear mukherjee, you will need to continue some (not all) of the medicines later as well. rheumatoid has waxing and waning symptoms, it increases & decreases- but it stays with you. the knee pain is probably due to permanent cartilage changes or arthritis/ also could be due to effusion or swelling. how old are you? why do you ask about uric acid- did you have high uric acid before? whatever the side effects, medicines will not cause pain.
Answered: Thu, 25 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor